| Model Number |
N160 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was explanted and replaced due to an unknown product performance anomaly.No additional adverse patient effects were reported.This crt-d has not returned for analysis.